Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes frequent urination while on seizure medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1357 Questions
Question
I have a handicapped 47 year old male who has been on seizure medications for 33 years. He was in a car accident when he was 9. They removed his spleen. He feels the need to urinate 10 to 12 times in a 24 hour period. About 3/4 of the time nothing comes out. What could the problem be?
Tue, 17 Apr 2018 in Brain and Spine
 
 
Answered by Dr. Salah Saad Shoman 16 minutes later
Brief Answer:
UTI or prostatitis

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns . The symptoms you are describing could be due to either a irinary tract infection or due to prostatitis . UTI can be diagnosed by a urine analysis and if found to be suggestive for an infection , it should be followed by a culture and sensitivity test to detect which antibiotic will best treat the infection.
Prostatitis can be diagnosed by a pelvic ultrasound and a blood test for the levels of ESR and C-reactive protein. I hope you find this helpful. if you don't have any other clarifications then please close the discussion..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor